# SDR NI1R552PC030623

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Aircraft: N552PC
- Make and model: Piper PA-44-180
- Aircraft serial: 4496069
- Aircraft time: 5,195 hours
- Engine: Lyc O360A1H6
- Engine time: 5,872 hours
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 20003A
- Part serial: 1141185654
- Condition: Cracked
- Location: Bottom Of Oil Co
- Part time: 120 hours
- Component: Engine, Lyc, O360A1H6
- Stage of operation: CR
- How discovered: C
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DURING A DUAL TRAINING FLIGHT THE PILOT NOTICE THE OIL PRESSURE DROPPING AND THE OIL TEMP CLIMBING. A PRECAUTIONARY ENGINE SHUTDOWN WAS PERFORMED, AND THE AIRCRAFT RETURNED TO THE AIRPORT. THE INVESTIGATION REVEALED THE L/H OIL COOLER HAD CRACKED ALONG THE BOTTOM SEAM. TOTAL TIME SINCE NEW ON THE OIL COOLER WAS 119.9 HRS.
